# SDR AALA20090723TUL05

- Difficulty date: July 15, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,612 hours, 28,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD STATION 1338 LONGERON 28 RIGHT IS GOUGED AT ATTACH T- ANGLE.  BLENDED OUT GOUGE PER SRM 53-01-00 AND INSTALLED REPAIR DOUBLER PER EA MD80-53-006800.
